# SDR DALA12014675653

- Difficulty date: November 20, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME IS DENTED AT UPPER SURFACE AT BS 1400, BETWEEN S23 AND 26L.  GAINED ACCESS, FABRICATED AND FRAME BS 1400 BETWEEN S23 AND 26L.
